# SDR CA050118005

- Difficulty date: January 17, 2005
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Cessna 421C
- Aircraft time: 7,054 hours
- Engine: Cont GTSIO520L
- Propeller: Mcauly 3FF32C501
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Landing Gear
- Condition: Collapsed
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) RT LANDING GEAR COLLAPSED ON LANDING, THIS IS A PRELIMINARY REPORT MORE INFORMATION WILL FOLLOW.
